Jake asked in HealthMen's Health · 1 month ago

Cant ejactulate on lexapro?

I have been on lexapro for about two months, I have had intercourse about 2 dozen times and have not been able to climax or even hold an erection...I went one day without the pill (I know dangerous) and in the middle of the night had a wet dream. I have not tried to since but is it possible I'm past the block. Its been 2 days since I've taken the pill. Can side effects reside that quickly or was it purely s coincidence?

7 Answers

Relevance
  • 1 month ago

    Definitely consult your doctor and your psychiatrist on this one. My other advice? Use a penis health creme! It's as simple as that. Hydration, moisture and keep yourself safe by always using condoms. I would try to use one that has Vitamin D3 which helps support healthy cellular function. Good luck fellas, and cheers. 

    • Login to reply the answers
  • Jim
    Lv 4
    1 month ago

    The same thing happens to me. If I plan on having sex I don't take my Lexapro that day.  Skipping a dose here and there wont hurt.

    • Login to reply the answers
  • 1 month ago

    Well having been on several medications for ADHD including this one I can tell you some times side effects can occur and then go away and then occur again. More than likely you probably got used to it and the side effects went away. 

    • Login to reply the answers
  • 1 month ago

    One of the side-effects of a lot of anti-depressants is reduced sex drive, and a difficulty getting and/or maintaining an erection (which can often make climaxing difficult - if not impossible).

    Talk to the doctor that prescribed it to you, and see if they can adjust the dose, or try another medication - be careful when doing this though, depending on how severe your depression is, it can be dangerous.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    #Aurogra 100mg comes with a composition of #Sildenafil to improve ED in men. The medicine is high intended and significantly improves the effectiveness to improve sensual functioning in men. It works to improve the elasticity of #muscles providing improvement with sensual health issues in men. It also allows normal functioning of penile. For more information about this, visit or to buy here https://bit.ly/2Rup4Sh

    • Login to reply the answers
  • 1 month ago

    You don't need Viagra or Cialis, but you do need to talk to your doctor and ask him to switch you to a med that doesn't have any sexual side effects.

    It will take around a month for your body to clear the Lexepro from your system once you stop taking it, but it is important that you switch to an alternate med that treats the condition for which you were taking it.

    Explain to the doc that having a normal healthy sex life is important to you and not being able to reach the finish line actually exasperates the condition that you are taking the Lexepro for.

    Tell him you want to avoid ANY med that is an SSRI.

    • Login to reply the answers
  • Anonymous
    1 month ago

    Talk to your doctor- you may need viagra or cialis

    • Login to reply the answers
Still have questions? Get your answers by asking now.